# SDR 2010F00244

- Difficulty date: October 9, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 10,070 hours
- Engine: Pwa PT6A66
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Part serial: 248
- Condition: Inoperative
- Location: Mlg
- Part time: 10,070 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  MANUALLY EXTENDED GEAR WITHOUT INCIDENT.
